MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702475
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event were requested but not received.
 
Event or Problem Description
Related manufacturer reference: 2184149-2019-00143.During preparation, a spark was noted when using the precision link power input.Some of the pins appeared to have fused together.There was no patient involved.
 
Additional Manufacturer Narrative
One ensite¿ precision¿ link sensor enabled was received for evaluation.Visual inspection of the returned product revealed a redel connector assembly from the psu (power supply unit) which was stuck in the power inlet connector.Inspection of the power inlet connector revealed discoloration at one of the electrical contact pins due to an electrical short circuit.Power was applied to the returned product which initialized as anticipated.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event was isolated to a dislodged power supply connector assembly and subsequent shorted electrical contacts.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.
 
Event or Problem Description
The cable produced the spark when it was attached to the link.

Brand Name
ENSITE PRECISION LINK SENSOR ENABLED
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8851348
Report Number2184149-2019-00142
Device Sequence Number1504248
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K172396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702475
Device Lot Number5795622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer08/02/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date08/13/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE PRECISION¿ POWER CABLE; ENSITE PRECISION¿ POWER CABLE